Universidad Complutense de Madrid
E-Prints Complutense

A more general methodology for fitting global cross-ratio models for discrete longitudinal responses

Impacto

Downloads

Downloads per month over past year

Pardo Llorente, María del Carmen and Alonso Sanz, Rosa (2014) A more general methodology for fitting global cross-ratio models for discrete longitudinal responses. Statistics: A Journal of Theoretical and Applied Statistics, 48 (5). pp. 1071-1091. ISSN 0233-1888

[img] PDF
Restringido a Repository staff only

662kB

Official URL: http://www.tandfonline.com/doi/abs/10.1080/02331888.2013.801481#.VM9nsmiG9qU



Abstract

In this paper, we focus on repeated measurement problems, comprising an interesting research area in statistics. We study longitudinal data which arise when outcomes are observed repeatedly on each experimental subject at several points. We focus on a marginal approach for this type of data with lack of independence among the observations proposed by Dale [Global cross-ratio models for bivariate, discrete, ordered responses. Biometrics. 1986;42(4):909-917] for bivariate, discrete, ordered responses. We propose an alternative estimation based on divergence measures to the full likelihood method proposed in that paper. Finally, a wide simulation study and a data example that illustrates the new methodology is provided.


Item Type:Article
Uncontrolled Keywords:Longitudinal data, Global cross-ratio, Ordinal data,Minimum divergence estimator
Subjects:Sciences > Mathematics > Mathematical statistics
ID Code:28162
Deposited On:10 Feb 2015 09:27
Last Modified:22 Apr 2016 07:48

Origin of downloads

Repository Staff Only: item control page